FREE WORLDWIDE SHIPPING ON EVERY ORDER!

IBOLEX 200 mg - 20 tablets

IBOLEX 200 mg - 20 tablets

IBOLEX

  • $25.50


Ibolex is an over-the-counter medicine that contains the active substance dexibuprofen, which belongs to a group of medicines called non-steroidal anti-inflammatory drugs. Ibolex is used for the short-term symptomatic treatment of mild to moderate acute pain of various origins in adults, such as

  • musculoskeletal pain (pain in muscles, joints, tendons and bones), such as back pain,
  • pain of dental origin, pain after tooth extraction,
  • menstrual pain,
  • headache,
  • cold and flu pain (eg headache and limb pain).
The pack contains 20 tablets.

Dosage and method of use

Ibolex should be taken with a glass of water or another liquid. Ibolex has a faster effect when taken without food. Taking with food is recommended as it may protect against stomach problems, especially with long-term use.

Recommended use: The starting dose is 1 tablet of Ibolex (200 mg dexibuprofen), followed by 1 tablet every 6 to 8 hours as needed. Leave at least six hours between doses and do not exceed a daily dose of 3 tablets of Ibolex (600 mg dexibuprofen) without medical advice.

If it is necessary to administer this medicine to adults for more than 4 days (or more than 3 days if you have a fever) or if your symptoms get worse, you should see a doctor.

Ingredients

The active substance is dexibuprofen. Each film-coated tablet contains 200 mg dexibuprofen.

The other ingredients are a tablet: hypromellose, microcrystalline cellulose, carmellose calcium, colloidal anhydrous silica, talc and a coating: hypromellose, titanium dioxide (E 171), triacetin, talc, macrogol 6000.

Contraindication

Do not take Ibolex if you are allergic to dexibuprofen or any of the other ingredients. And you are allergic to acetylsalicylic acid or other painkillers.

If you are pregnant or breast-feeding, think you may be pregnant or are planning to have a baby, ask your doctor for advice before taking this medicine.

Not suitable for children and adolescents under 18 years.

We Also Recommend